# SDR P5CA2018102900332

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,300 hours, 3,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 880746
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV EICAS MESSAGE ( TRANSFERRED TO DMI 101839 PER MEL 36-11-08-01A CAT "C"   REFERENCE LOG PAGE 1017915 ITEM M6; CHECK PRV FUNCTION MANUALLY WITH PNEUMATIC PRESSURE CHECK OK. REMOVED AND REPLACED PRV CONTROLLER PER AMM 36-11-19-401. MESSAGE CLEARED AND CLOSED MDDR 101839.  )
